How To Deal With Irritation On The Facial Skin Of A 16 Year Old Teenager?
, I want to. r nI am a woman aged 16 years r n .. for a week, my facial skin has problems after being exposed to water. be it after taking a shower, washing my face, even when I get my tears .. my face turns red, feels hot, pimples appear. r nini why … please explain and how to deal with it … thank you
Have you had time to change facial products, be it skincare or cosmetics? Have you performed any previous facial care measures such as chemical peels, microdermabrasion, mesotehrapy? Do you have any skincare products that are exfoliant / remove dead skin cells?
Complaints on the face easily flushed, feels hot, and rashes appear even when exposed to water can be a sign of irritation to the skin or it could be that your facial skin is sensitive. To help reduce complaints, you can do the following tips:
Check the skincare you are using again, postpone the use of exfoliating skincare, such as those containing acids, scrubs, retinols, and try to avoid alcohol, fragrance.
If you are using a face cream, use it sparingly and not overdoing it
Use skincare that is hydrating
You can look for skincare that is labeled for sensitive and hypoallergenic skin
Use a facial cleanser up to 2x a day
Avoid scrubbing your face too hard
Use a hypoallergenic moisturizer
Use a sunscreen that is safe for sensitive skin in the early evening
Avoid sun exposure
Use a soothing gel or a soothing cream if necessary
Reduce the use of facial makeup for a while
Avoid washing your face with warm water, just use plain water
Manage stress well
If with the above tips there is no improvement in the skin condition, I suggest that you consult directly with a dermatologist so that you can find out your skin condition and you can be given maximum treatment and care. The main treatment for sensitive or irritated skin is to restore the function of the skin barrier, relieve skin inflammation / soothe the skin, and maintain skin moisture. If irritation doesn't get better with a regular soothing gel / soothing cream, your doctor may give you a cream filled with corticosteroids to soothe the skin.
The following articles are related to the topic of your question:
Thank you and hope it helps,
dr. Devika Y